Positive Perturbations of Unbounded OperatorsProceedings of the American Mathematical Society
AbstractThis work studies the spectral properties of certain unbounded selfadjoint operators by considering positive perturbations of such operators and the unitary equivalence of the perturbed and unperturbed transformations. Conditions are obtained on the unitary operators implementing this equivalence which guarantee that the selfadjoint operators have an absolutely continuous part.
Citation InformationJoanne Dombrowski. "Positive Perturbations of Unbounded Operators" Proceedings of the American Mathematical Society Vol. 64 Iss. 2 (1977) p. 287 - 290 ISSN: 0002-9939
Available at: http://works.bepress.com/joanne_dombrowski/5/